Rejoinder: Nonparametric Bayes Modeling of Populations of Networks

Journal Article

Full Text

Duke Authors

Cited Authors

  • Durante, D; Dunson, DB; Vogelstein, JT

Published Date

  • October 2, 2017

Published In

Volume / Issue

  • 112 / 520

Start / End Page

  • 1547 - 1552

Electronic International Standard Serial Number (EISSN)

  • 1537-274X

International Standard Serial Number (ISSN)

  • 0162-1459

Digital Object Identifier (DOI)

  • 10.1080/01621459.2017.1395643

Citation Source

  • Scopus